Translator Disclaimer
February 1999 Smoluchowski's coagulation equation: uniqueness, nonuniqueness and a hydrodynamic limit for the stochastic coalescent
James R. Norris
Ann. Appl. Probab. 9(1): 78-109 (February 1999). DOI: 10.1214/aoap/1029962598

Abstract

Sufficient conditions are given for existence and uniqueness in Smoluchowski's coagulation equation, for a wide class of coagulation kernels and initial mass distributions. An example of nonuniqueness is constructed. The stochastic coalescent is shown to converge weakly to the solution of Smoluchowski's equation.

Citation

Download Citation

James R. Norris. "Smoluchowski's coagulation equation: uniqueness, nonuniqueness and a hydrodynamic limit for the stochastic coalescent." Ann. Appl. Probab. 9 (1) 78 - 109, February 1999. https://doi.org/10.1214/aoap/1029962598

Information

Published: February 1999
First available in Project Euclid: 21 August 2002

zbMATH: 0944.60082
MathSciNet: MR1682596
Digital Object Identifier: 10.1214/aoap/1029962598

Subjects:
Primary: 82C21
Secondary: 60H35

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.9 • No. 1 • February 1999
Back to Top